# SDR IPXA2014101584602

- Difficulty date: October 5, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 26,574 hours, 4,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA CEILING EMERGENCY LIGHT INOPERATIVE.    LAMP REPLACED AND TESTED NORMAL IAW AMM 33-51-07.
